# SDR DALA2015101506191

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON HINGE NR 6, XE= 225, AT HORIZONTAL STABILIZER REAR SPAR.  CORROSION ON HOLE OF HINGE NR 6 WAS REMOVED IAW CMM 27-30-2 PAR 2, B, FIG 601, HOLES WERE MEASURED WITH A ID 0.3755", 2 HOLES WITHIN LIMITS OF REPAIR IAW CMM 27-30-2, PAR 2, B, FIG 601, AREA WAS TREATED, BUSHINGS WERE FABRICATED AND INSTALLED IAW CMM 27-30-2, PAR 2, B, FIG 601.
